# SDR DALA2022042502906

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 52,441 hours, 27,272 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Activated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - ROW 25 DEF OXYGEN MAKS DROPPED IN FLIGHT. CORRECTIVE ACTION: REPACKED MASKS AT 25DEF A319 AMM 35-21.(8736792)
